Uniqueness in a free boundary problem

John L. Lewis, Andrew L. Vogel

Research output: Contribution to journalArticlepeer-review

17 Scopus citations


We study overdetermined boundary conditions for positive solutions to the p Laplacian in a bounded domain D. We show these conditions imply uniqueness in certain free boundary problems.

Original languageEnglish (US)
Pages (from-to)1591-1614
Number of pages24
JournalCommunications in Partial Differential Equations
Issue number11
StatePublished - Nov 1 2006


  • Elliptic
  • Green's function
  • Hausdorff measure
  • Overdetermined
  • Symmetry
  • p Laplacian

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Uniqueness in a free boundary problem'. Together they form a unique fingerprint.

Cite this